Translator Disclaimer
Winter 2002 On an extension of Calderón-Zygmund operators
Leslie C. Cheng, Yibiao Pan
Illinois J. Math. 46(4): 1079-1088 (Winter 2002). DOI: 10.1215/ijm/1258138467

Abstract

We establish the $L^p$ boundedness for a class of singular integral operators under the $H^1$ kernel condition. These operators were introduced by Duoandikoetxea and Rubio de Francia as an extension of the classical Calderón-Zygmund operators.

Citation

Download Citation

Leslie C. Cheng. Yibiao Pan. "On an extension of Calderón-Zygmund operators." Illinois J. Math. 46 (4) 1079 - 1088, Winter 2002. https://doi.org/10.1215/ijm/1258138467

Information

Published: Winter 2002
First available in Project Euclid: 13 November 2009

zbMATH: 1044.42010
MathSciNet: MR1988251
Digital Object Identifier: 10.1215/ijm/1258138467

Subjects:
Primary: 42B20
Secondary: 35K05, 42B25, 47F05, 47G10

Rights: Copyright © 2002 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.46 • No. 4 • Winter 2002
Back to Top